# SDR HALA2020071300143

- Difficulty date: July 12, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 22,939 hours, 3,595 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 43361190002
- Part serial: 01383
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 11,059 hours, 1,650 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 1 BLEED NOT CLOSED.   INSTALLED ENG #1 PRV PER AMM 36-11-52. OPS CHECK, LEAK CHECK GOOD. OK FOR SERVICE.
